[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 14, Issue 2 (3-2010) ::
Andishe 2010, 14(2): 66-79 Back to browse issues page
Estimation of Spectral Measure of Stable Random Vectors
S Mahmoudi *, F Golastaneh
Abstract:   (7984 Views)
This article has no abstract.
Keywords: characteristic function, simulation, image, spectral, measure, stable, multivariate distributions
Full-Text [PDF 870 kb]   (1727 Downloads)    
Type of Study: Research | Subject: Special
Received: 2011/08/30 | Accepted: 2014/07/12 | Published: 2014/07/12
Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mahmoudi S, Golastaneh F. Estimation of Spectral Measure of Stable Random Vectors. Andishe. 2010; 14 (2) :66-79
URL: http://andisheyeamari.irstat.ir/article-1-47-en.html


Volume 14, Issue 2 (3-2010) Back to browse issues page
مجله اندیشه آماری Andishe _ye Amari
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4237